# SDR 96UAL900926

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 201042401
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO BOS DUE TO SMOKE IN COCKPIT.  *S/D*  STRONG SMOKE ODOR AND ELECTRICAL SMELL CAME FROM FORWARD GALLEY AREA. SMOKE COMING FROM INSIDE OVEN.  FOUND COOKIE CONTAINER LIDS CHARRED.  REPLACED OVEN AND CONTROLLER, GALLEY MODULE OPERATION NORMAL.
